# SDR VNAA202508280026

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: CC670123011
- Condition: Mechanic Error
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

"PANEL 522BL HAS ONE DRILL START NEXT TO A FASTENER HOLE MARKED WITH RED TAPE.  FOUND THE DRILL START ON LEADING EDGE PANEL 522BL TO BE OUT OF LIMITS IAW CRJ-700 SRM 57-41-01-101-001-A01. 
PERFORMED REPAIR BY COMPLYING WITH MHIRJ REO 670-57-41-621 REV -- DATED 2025-04-30.  CC670-12301-1"
